# SDR ERKR200100014

- Difficulty date: January 4, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Doubler
- Part number: 59101597
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATION OF A DOUBLER TO BE INSTALLED AT THE EMERGENCY EXIT DOOR AT STATION 669.0 COMMON TO THE INNER SKIN TO REPAIR A CRACK IN THE FORWARD LOWER CORNER. REPAIRED PER ECRA 933-52-054-2 REV. B
